Maxiclear Cold and Flu, Sinus and Pain Relief 30 Tablets-Pharmacy Medicine

Maxiclear Cold and Flu, Sinus and Pain Relief 30 Tablets-Pharmacy Medicine

  • $10.90


For the temporary relief of sinus pain and congestion
FOR EFFECTIVE RELIEF FROM
Head ache, blocked nose, sinus pain, fever, runny nose.
Ingredients
Active
Paracetamol 500 mg
Phenylephrine hydrochloride 5 mg
Other Ingredients
Edetic acid
Magnesium stearate
Maize starch
Microcrystalline cellulose
Quinoline yellow
Sodium metabisulfite
Starch
Stearic acid
Dosing
For adults and children over 12 years
Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Do not exceed the recommended dosage.
Adults: keep to the recommended dose. Don’t take this medicine for more than a few days at a time unless advised by a doctor.
Children and Adolescents
Keep to the recommended dose. Do not give this medicine for more than 48 hours at a time, unless advised by a doctor.
Do not use in children under 12 years.
Phenylephrine may cause sleepiness in some people.
Prolonged or excessive use can be harmful.
Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Always read the label and use as directed. If symptoms persist, consult your doctor or pharmacist.